JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 1,  2016, pp.35-51
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.1.35
 Title & Authors
HUGE CONTRACTION ON PARTIALLY ORDERED METRIC SPACES
DESHPANDE, BHAVANA; HANDA, AMRISH; KOTHARI, CHETNA;
  PDF(new window)
 Abstract
We establish coincidence point theorem for g-nondecreasing mappings satisfying generalized nonlinear contraction on partially ordered metric spaces. We also obtain the coupled coincidence point theorem for generalized compatible pair of mappings F, G : X2 → X by using obtained coincidence point results. Furthermore, an example is also given to demonstrate the degree of validity of our hypothesis. Our results generalize, modify, improve and sharpen several well-known results.
 Keywords
coincidence point;coupled coincidence point;generalized nonlinear contraction;partially ordered metric space;O-compatible;generalized compatibility;g-nondecreasing mapping;mixed monotone mapping;commuting mapping;
 Language
English
 Cited by
 References
1.
R.P. Agarwal, R.K. Bisht & N. Shahzad: A comparison of various noncommuting conditions in metric fixed point theory and their applications. Fixed Point Theory Appl. 2014, Article ID 38.

2.
T.G. Bhaskar & V. Lakshmikantham: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65 (2006), no. 7, 1379-1393. crossref(new window)

3.
B.S. Choudhury & A. Kundu: A coupled coincidence point results in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73 (2010), 2524-2531. crossref(new window)

4.
B. Deshpande & A. Handa. Nonlinear mixed monotone-generalized contractions on partially ordered modified intuitionistic fuzzy metric spaces with application to integral equations. Afr. Mat. 26 (2015), no. 3-4, 317-343. crossref(new window)

5.
B. Deshpande & A. Handa, Application of coupled fixed point technique in solving integral equations on modified intuitionistic fuzzy metric spaces. Adv. Fuzzy Syst. 2014, Article ID 348069.

6.
H.S. Ding, L. Li & S. Radenovic: Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces. Fixed Point Theory Appl. 2012:96.

7.
I.M. Erhan, E. Karapınar, A. Roldan & N. Shahzad: Remarks on coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory Appl. 2014:207.

8.
K. Goebel: A coincidence theorem. Bull. Acad. Pol. Sci., Ser. Sci. Math. Astron. Phys. 16 (1968), 733-735.

9.
D. Guo & V. Lakshmikantham: Coupled fixed points of nonlinear operators with applications. Nonlinear Anal. 11 (1987), no. 5, 623-632. crossref(new window)

10.
N.M. Hung, E. Karapınar & N.V. Luong: Coupled coincidence point theorem for O-compatible mappings via implicit relation. Abstr. Appl. Anal. 2012, Article ID 796964.

11.
N. Hussain, M. Abbas, A. Azam & J. Ahmad: Coupled coincidence point results for a generalized compatible pair with applications. Fixed Point Theory Appl. 2014:62.

12.
E. Karapınar & A. Roldan: A note on n-Tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces. J. Inequal. Appl. 2013, Article ID 567.

13.
E. Karapınar, A. Roldan, C. Roldan & J. Martinez-Moreno: A note on N-Fixed point theorems for nonlinear contractions in partially ordered metric spaces. Fixed Point Theory Appl. 2013, Article ID 310.

14.
E. Karapinar, A. Roldan, N. Shahzad & W. Sintunavarat: Discussion on coupled and tripled coincidence point theorems for ϕ−contractive mappings without the mixed g-monotone property. Fixed Point Theory Appl. 2014, Article ID 92.

15.
V. Lakshmikantham & L. Ciric: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70 (2009), no. 12, 4341-4349. crossref(new window)

16.
N.V. Luong & N.X. Thuan: Coupled fixed points in partially ordered metric spaces and application. Nonlinear Anal. 74 (2011), 983-992. crossref(new window)

17.
N.V. Luong & N.X. Thuan: Coupled points in ordered generalized metric spaces and application to integro-differential equations. Comput. Math. Appl. 62 (2011), no. 11, 4238-4248. crossref(new window)

18.
S.A. Al-Mezel, H. Alsulami, E. Karapinar & A. Roldan: Discussion on multidimensional coincidence points via recent publications. Abstr. Appl. Anal. 2014, Article ID 287492.

19.
A. Roldan, J. Martinez-Moreno, C. Roldan & E. Karapinar: Some remarks on multi-dimensional fixed point theorems. Fixed Point Theory Appl. 2013, Article ID 158.

20.
B. Samet, E. Karapinar, H. Aydi & V.C. Rajic: Discussion on some coupled fixed point theorems. Fixed Point Theory Appl. 2013:50.